Alert archive / New Mexico / Special Weather Statements in 2012
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 19, 2012, 8:15 PM MDT for Quay County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2012, 8:15 PM MDT (02:15 UTC)
- Expired
- Aug 19, 2012, 8:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 69 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2508 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931
WWUS85 KABQ 200215
SPSABQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
815 PM MDT SUN AUG 19 2012
NMZ534-200245-
QUAY COUNTY-
815 PM MDT SUN AUG 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY THROUGH 845
PM MDT...
AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LOGAN...OR ABOUT 18 MILES
NORTHEAST OF TUCUMCARI...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...SAN JON AND BARD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3522 10316 3510 10325 3507 10343 3529 10355
3537 10343
TIME...MOT...LOC 0215Z 324DEG 12KT 3528 10344
$$
44What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 19, 6:45 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 19, 6:45 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 645 PM MDT SUN AUG 19 2012 .UPDATE... UPDATED ZFP FOR ONGOING CONVECTION FAVORING AREAS ALONG AND SOUTH OF INTERSTATE 40 FOR TONIGHT. ALSO MADE SOME TWEAKS TO TONIGHTS WINDS. && .AVIATION... 00Z TAF CYCLE SHRA AND TSRA WILL CONTINUE THRU THE EVENING HOURS. MAIN FOCUS AREA WILL BE ACROSS THE EASTERN PLAINS WHERE CLUSTER OF STORMS IS ONGOING. COLLIDING OUTFLOW BOUNDARIES SHOULD KEEP THIS ACTIVITY GOING FOR A FEW MORE HOURS YET AS IT MIGRATES SOUTHWARD. MVFR...AND PERHAPS LOCALLY IFR...CIGS AND VSBYS ARE POSSIBLE IN HEAVY RAIN AND SMALL HAIL. ACROSS THE WEST...VFR CONDITIONS WILL PREVAIL...AND REMAINDER OF THE ACTIVITY WILL BE FOCUSED ACROSS THE SOUTHWEST MTNS. MOST STORMS SHOULD DIMINISH BY 06Z. SMALL CHANCE OF LOW CLOUDS AGAIN TONIGHT NEAR KLVS...BUT CONFIDENCE IS NOT HIGH ENOUGH TO PUT IN TAF ATTM. ANOTHER ROUND OF SHRA AND TSRA IS EXPECTED MONDAY AFTERNOON...INITIALLY OVER THE HIGH TERRAIN. STORM MOTION WILL AGAIN BE TOWARD THE SOUTH. 34 && .PREV DISCUSSION...308 PM MDT SUN AUG 19 2012... VERY BUSY DAY WITH A NUMBER OF WARNINGS AND ADVISORIES ONGOING AS OF THIS WRITING. HIGH POINTS ARE 2 DEGREE CELSIUS COLDER 500 MB TEMPS TODAY THAN ON SAT AT ABQ...NEARLY OPPOSITE FLOW SFC VS ALOFT...THOUGH THE S/SE TO N/NW FLOW DOWN LOW IS PRETTY WEAK. ALSO HIGH MOISTURE CONTENT OF ATMOSPHERE ALL BUT FAR NORTHERN SECTIONS OF NM. ALL THESE THINGS AND MORE COMING TOGETHER TO GENERATE VERY HEALTHY T STORMS... ESPECIALLY ACROSS AND A LITTLE EAST OF CENTRAL MT CHAIN...BUT A FEW IN THE FAR W AS WELL. MAY SEE MCS EVENTUALLY FOR AREAS BETWEEN WESTERN PORTION OF E PLAINS AND CENTRAL MT CHAIN...ESPECIALLY INTERSTATE 40 AREA SOUTHWARD. BUT AREA BETWEEN NW MTS AND 4 CORNERS WILL SEE MUCH LESS ACTIVITY THAN MOST OTHER AREAS INTO THE EVE. SOUTHERN BURN SCAR AREAS LOOKING TO BE MORE AT RISK INTO THE EVE THAN THOSE FARTHER OUT...BUT NOT HIGH ENOUGH RISK AS IT LOOKS NOW TO WARRANT WATCH. MAY BE A SLIGHT DROP IN AMT OF SHOWERS AND STORMS MON OR TUE...BUT WED AND PERHAPS EVEN THU THE UPPER HIGH MAY SHIFT JUST FAR ENOUGH S TO ALLOW A SHORT WAVE OR TWO TO COME OVER THE TOP AND INTERACT WITH MOIST PLUME TO PERHAPS BRING EVEN MORE SIGNIFICANT UPTICK IN SHOWERS AND STORMS THEN. 43 && .FIRE WEATHER... PLENTIFUL MOISTURE WILL PERSIST THROUGH MID-WEEK AS A RESULT GOOD CHANCES FOR WETTING RAIN WILL ALSO PERSIST THROUGH AT LEAST MID WEEK BEFORE TRENDING DOWN. GOOD TO EXCELLENT OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE THROUGH THE MID WEEK AS WELL. THE NORTHWEST PLATEAU WILL HAVE FAIR TO GOOD OVERNIGHT RH RECOVERIES. ROBUST THUNDERSTORMS ARE EXPECTED TODAY...FAVORING THE HIGHER TERRAIN INITIALLY...THEN MOVING SOUTH LATER IN THE DAY AND BRINGING WETTING RAINS TO ADJACENT VALLEYS/HIGHLANDS. THE BEST CHANCES TODAY WILL BE OVER THE WESTERN...NORTHERN AND CENTRAL MOUNTAINS. TOMORROW A NORTHWEST FLOW ALOFT WILL PREVAIL OVER MUCH OF THE STATE. SATURDAY'S BACKDOOR COLD FRONT WILL HAVE DISSIPATED. A WARM UP IS FORECAST MONDAY ACROSS THE EASTERN HALF WITH GOOD CHANCES FOR WETTING RAINS CONTINUING...ESPECIALLY NORTHEAST LATE. THE UPPER LEVEL HIGH IS FORECAST TO MOVE SOUTHEAST INTO NORTHERN MEXICO AND FAR SOUTHERN NEW MEXICO BY TUESDAY NIGHT...WITH MOISTURE COMING AROUND THE BACKSIDE OF THE HIGH BY WEDNESDAY. THERE WILL BE GOOD CHANCES OF WETTING RAIN THROUGH MID WEEK...ESPECIALLY ACROSS THE WESTERN HALF. FORECAST CONFIDENCE DECREASES BEYOND WEDNESDAY WITH MEDIUM RANGE MODEL SOLUTIONS GENERATING SIGNIFICANT FORECAST PATTERN DIFFERENCES. THE 00Z ECMWF BRINGS A SLOW-MOVING UPPER LEVEL DISTURBANCE EAST ACROSS THE DESERT SOUTHWEST AND INTO NORTHERN NEW MEXICO BY THURSDAY...WHILE THE 00Z GFS BUILDS AN UPPER LEVEL HIGH OVER THE AREA. OUR FORECAST PACKAGE IS CLOSER TO THE GFS...SHOWING A WARMING/DRYING TREND FROM MID WEEK THROUGH NEXT WEEKEND. THESE MODEL DISCREPANCIES WILL BE MONITORED AND FORECAST ADJUSTMENTS MADE. 01 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 19, 5:28 AM MDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT SUN AUG 19 2012 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 528 AM MDT SUN AUG 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN ACTIVE DAY IS IN STORE FOR NEW MEXICO TODAY AS A BACK DOOR FRONT STALLS NEAR THE CONTINENTAL DIVIDE AND PROVIDES A FOCUS FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. ANOTHER SURFACE FRONT/BOUNDARY OVER THE NORTHEAST PLAINS WILL ALSO BE A FOCUS FOR STORM DEVELOPMENT TODAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ELSEWHERE. THE SHOWERS AND STORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS UPPER LEVEL HIGH PRESSURE WEAKENS OVER THE WESTERN UNITED STATES...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEASTWARD INTO NORTHEAST NEW MEXICO ON MONDAY. THIS FEATURE IS EXPECTED TO BRING THE POTENTIAL FOR SCATTERED STRONG THUNDERSTORMS TO THE NORTHEAST HIGHLANDS AND PLAINS MONDAY AFTERNOON...AND TO THE NORTHEAST AND EAST-CENTRAL PLAINS MONDAY EVENING. HAIL WILL BE THE MAIN THREAT FROM THE STORMS. ELSEWHERE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING... ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Aug 19, 5:57 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT SUN AUG 19 2012
NMZ533-537-200030-
DE BACA COUNTY-GUADALUPE COUNTY-
557 PM MDT SUN AUG 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GUADALUPE AND EXTREME
NORTHERN DE BACA COUNTIES THROUGH 630 PM MDT...
AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CUERVO...OR ABOUT 16 MILES EAST OF SANTA
ROSA...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THIS STORM UNTIL 845 PM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
GUADALUPE AND EXTREME NORTHERN DE BACA COUNTIES.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 283 AND 298...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3476 10440 3489 10455 3500 10456 3506 10445
3506 10429 3478 10418
TIME...MOT...LOC 2357Z 055DEG 7KT 3496 10440
44Special weather statement, Aug 19, 5:58 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 PM MDT SUN AUG 19 2012
NMZ532-533-200030-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
558 PM MDT SUN AUG 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND NORTHERN
GUADALUPE COUNTIES THROUGH 630 PM MDT...
AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SANTA ROSA LAKE STATE PARK...OR
ABOUT 14 MILES NORTH OF SANTA ROSA...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA LAKE STATE PARK AND
COLONIAS.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 261 AND 267...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3492 10487 3502 10498 3515 10498 3526 10469
3510 10458
TIME...MOT...LOC 2358Z 059DEG 11KT 3513 10473
44Special weather statement, Aug 19, 6:08 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 PM MDT SUN AUG 19 2012 NMZ530-531-200045- HARDING COUNTY-UNION COUNTY- 608 PM MDT SUN AUG 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND NORTHERN HARDING COUNTIES THROUGH 645 PM MDT... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF GLADSTONE...OR ABOUT 25 MILES NORTH OF MOSQUERO...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3615 10354 3591 10370 3609 10401 3625 10391 TIME...MOT...LOC 0008Z 299DEG 17KT 3612 10386 44
Special weather statement, Aug 19, 7:26 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 726 PM MDT SUN AUG 19 2012 NMZ531-532-534-200200- EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY- 726 PM MDT SUN AUG 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN SAN MIGUEL... CENTRAL QUAY AND SOUTHEASTERN HARDING COUNTIES THROUGH 800 PM MDT... AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR UTE LAKE STATE PARK...OR ABOUT 17 MILES NORTHEAST OF TUCUMCARI...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...UTE LAKE STATE PARK AND LOGAN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3549 10319 3518 10326 3529 10366 3547 10366 TIME...MOT...LOC 0126Z 270DEG 22KT 3538 10355 34
Special weather statement, Aug 19, 7:59 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MDT SUN AUG 19 2012 NMZ537-538-200230- CHAVES COUNTY PLAINS-DE BACA COUNTY- 759 PM MDT SUN AUG 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAVES AND CENTRAL DE BACA COUNTIES THROUGH 830 PM MDT... AT 756 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GUST FRONT FROM STORMS NEAR FORT SUMNER ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF YESO TO 15 MILES SOUTHWEST OF TAIBAN...AND MOVING SOUTH AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED ALONG AND BEHIND THIS OUTFLOW BOUNDARY. AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF NORTHERN CHAVES AND SOUTHERN DE BACA COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3443 10452 3429 10403 3389 10401 3405 10454 TIME...MOT...LOC 0159Z 357DEG 37KT 3430 10441 3423 10413 34
Special weather statement, Aug 19, 8:15 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
815 PM MDT SUN AUG 19 2012
NMZ534-200245-
QUAY COUNTY-
815 PM MDT SUN AUG 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL QUAY COUNTY THROUGH 845
PM MDT...
AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LOGAN...OR ABOUT 18 MILES
NORTHEAST OF TUCUMCARI...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...SAN JON AND BARD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3522 10316 3510 10325 3507 10343 3529 10355
3537 10343
TIME...MOT...LOC 0215Z 324DEG 12KT 3528 10344
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 6:08 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Aug 19, 6:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 59 min |
| Aug 19, 6:51 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 54 min |
| Aug 19, 7:06 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 114 min |
| Aug 19, 7:10 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 80 min |
| Aug 19, 7:26 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Aug 19, 7:34 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Aug 19, 7:58 PM MDT | Areal Flood Advisory | ABQ | Quay | 47 min |
| Aug 19, 7:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Aug 19, 8:12 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 93 min |
| Aug 19, 8:22 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 113 min |
| Aug 19, 8:45 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Aug 20, 12:14 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Aug 20, 1:48 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 87 min |
| Aug 20, 2:09 PM MDT | Areal Flood Advisory | ABQ | Socorro | 111 min |
| Aug 20, 2:13 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Aug 20, 2:45 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Aug 20, 2:52 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Aug 20, 2:58 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 20, 3:05 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Aug 20, 3:17 PM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| Aug 20, 3:26 PM MDT | Areal Flood Advisory | ABQ | Valencia | 109 min |
| Aug 20, 3:39 PM MDT | Special Weather Statement | ABQ | Harding | 36 min |
| Aug 20, 3:47 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 88 min |
| Aug 20, 3:56 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 20, 4:14 PM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Aug 20, 4:23 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Aug 20, 4:41 PM MDT | Special Weather Statement | ABQ | Quay | 49 min |
| Aug 20, 4:46 PM MDT | Areal Flood Advisory | ABQ | Curry | 119 min |
| Aug 20, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 42 min |
| Aug 20, 5:21 PM MDT | Flash Flood Warning | ABQ | Chaves, De Baca | 114 min |
Nearby
Special Weather Statements in New Mexico, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.